MAUDE Adverse Event Report: COOK IRELAND LTD FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC
Catalog Number FS-OA-10
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195 importer site establishment registration number: 3005580113 1 x fs-oa-10 of lot c1212216 was returned to cirl for a lab evaluation.During the lab evaluation the stylet was protruding approximately 1ml distal of the radiopaque band.A tear was visible in the tubing which began 5ml from the distal tip; this was found to be consistent with the stylet placement.There was damage to the ide port consistent with short wire use and the full length support stylet would also be consistent with this.It was noted that the stent would not have left the manufacturing facility in a damaged state.The customer complaint was confirmed on visual inspection as the returned device was found to be damaged- the stylet was protruding at the tip.A definitive root cause for the customer complaint could not be determined as the exact operational conditions of use could not be replicated in the laboratory setting.It may be noted that according to the instructions for use, the user is instructed to: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use¿.There is also a visual inspection of the product and packaging at packaging, packaging qc, and post sterile qc.Prior to distribution, all fs-oa-10 devices are subjected to 100% inspection to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.Capa was raised in relation to the complaint issue & will deal with any actions identified.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
This initial mdr is being submitted based on the device malfunction reporting precedence for this device family for the issue of 'stylet wire/sheath perforation'.As per cc form: the doctor noticed a metal wire coming out of the tip of the oasis.Took a new oasis to finish the procedure.Metal wire came out of the tip.Behind the radio the wire comes out.

Brand Name
FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key6676246
Report Number3001845648-2017-00238
Device Sequence Number13464273
Product Code FGE
UDI-Device Identifier00827002315273
UDI-Public(01)00827002315273(17)190316(10)C1212216
Combination Product (Y/N)N
Initial Reporter CountryNE
PMA/510(K) Number
K040151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFS-OA-10
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/29/2017
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1